×

zbMATH — the first resource for mathematics

On the strong laws for weighted sums of \(\rho^*\)-mixing random variables. (English) Zbl 1216.60026
Summary: Complete convergence is studied for linear statistics that are weighted sums of identically distributed \(\rho^*\)-mixing random variables under a suitable moment condition. The results obtained generalize and complement some earlier results. A Marcinkiewicz-Zygmund-type strong law is also obtained.

MSC:
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bradley, RC, On the spectral density and asymptotic normality of weakly dependent random fields, Journal of Theoretical Probability, 5, 355-373, (1992) · Zbl 0787.60059
[2] Bryc, W; Smoleński, W, Moment conditions for almost sure convergence of weakly correlated random variables, Proceedings of the American Mathematical Society, 119, 629-635, (1993) · Zbl 0785.60018
[3] Yang, SC, Some moment inequalities for partial sums of random variables and their application, Chinese Science Bulletin, 43, 1823-1828, (1998)
[4] Wu, QY, Convergence for weighted sums of [inlineequation not available: see fulltext.] mixing random sequences, Mathematica Applicata, 15, 1-4, (2002) · Zbl 1009.60015
[5] Wu, Q; Jiang, Y, Some strong limit theorems for [inlineequation not available: see fulltext.]-mixing sequences of random variables, Statistics & Probability Letters, 78, 1017-1023, (2008) · Zbl 1148.60020
[6] Peligrad, M; Gut, A, Almost-sure results for a class of dependent random variables, Journal of Theoretical Probability, 12, 87-104, (1999) · Zbl 0928.60025
[7] Gan, SX, Almost sure convergence for [inlineequation not available: see fulltext.]-mixing random variable sequences, Statistics & Probability Letters, 67, 289-298, (2004) · Zbl 1043.60023
[8] Utev, S; Peligrad, M, Maximal inequalities and an invariance principle for a class of weakly dependent random variables, Journal of Theoretical Probability, 16, 101-115, (2003) · Zbl 1012.60022
[9] An, J; Yuan, DM, Complete convergence of weighted sums for [inlineequation not available: see fulltext.]-mixing sequence of random variables, Statistics & Probability Letters, 78, 1466-1472, (2008) · Zbl 1155.60316
[10] Budsaba, K; Chen, P; Volodin, A, Limiting behaviour of moving average processes based on a sequence of [inlineequation not available: see fulltext.] mixing and negatively associated random variables, Lobachevskii Journal of Mathematics, 26, 17-25, (2007) · Zbl 1132.60028
[11] Baum, LE; Katz, M, Convergence rates in the law of large numbers, Transactions of the American Mathematical Society, 120, 108-123, (1965) · Zbl 0142.14802
[12] Hsu, PL; Robbins, H, Complete convergence and the law of large numbers, Proceedings of the National Academy of Sciences of the United States of America, 33, 25-31, (1947) · Zbl 0030.20101
[13] Erdös, P, On a theorem of hsu and robbins, Annals of Mathematical Statistics, 20, 286-291, (1949) · Zbl 0033.29001
[14] Spitzer, F, A combinatorial lemma and its application to probability theory, Transactions of the American Mathematical Society, 82, 323-339, (1956) · Zbl 0071.13003
[15] Sung SH: On the strong convergence for weighted sumsof random variables.Statistical Papers. In press
[16] Chen, P; Hu, T-C; Liu, X; Volodin, A, On complete convergence for arrays of rowwise negatively associated random variables, Rossiĭskaya Akademiya Nauk, 52, 393-397, (2007)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.